Can Linessa cause weight gain? Yes, Linessa can cause weight gain as a rare side effect, according to the product monograph for Linessa® 21 and 28.

According to The Ministry of Health and Long-Term Care, Ontario Public Drug Programs Linessa (Desogestrel/Ethinyl Estradiol) can cause weight gain as one of the possible side effects of taking this medication.

The document reads:

“Side effects of desogestrel/ethinyl estradiol (Linessa) may include headaches, belly pain, weight gain, nausea or vomiting, break-through, bleeding or spotting, swelling, breast enlargement and tenderness, and yeast infections”.

See product monograph document here.

Does Linessa 21 differ from Linessa 28 when it comes to gaining weight?

No. According to the same document by The Ministry of Health and Long-Term care, Ontario Public Drug Programs, weight gain may be experienced as a side effect for both the 21 day and 28 day Linessa presentations.

Learn more about Linessa birth control pills

  1. Linessa 21 and 28 day Birth Control in Canada Explained(Opens in a new browser tab)
  2. Birth Control Linessa and Alesse Pills Compared(Opens in a new browser tab)
  3. How to take Linessa birth control?(Opens in a new browser tab)
  4. Linessa 21 day and Linessa 28 day Side Effects(Opens in a new browser tab)
  5. Linessa 21 birth control pills recalled in Canada(Opens in a new browser tab)

ALSO READ  Linessa 21 birth control pills recalled in Canada
Read More... 209 Views